# SDR FDEA202309221638

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24737
- Aircraft time: 63,694 hours, 24,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 39423
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND L1 DOOR INTERIOR EMERGENCY LIGHT INOP.   RELEASED FOR SERVICE PER MEL : 33-51-01-01.   REPLACED BATTERY PACK. NO DEFECTS NOTED. CHECKS SATIFACTORY.
